# SDR DL757060986

- Difficulty date: November 27, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 62,633 hours, 29,596 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 273N30027
- Part serial: MX636505
- Condition: Bypassing
- Location: Lt Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MULTIPLE LEFT HYDRAULIC SYSTEM MALFUNCTIONS.  NOSE GEAR NOT EXTENDING IN NORMAL MODE.  ALT OK.  LEFT HYDRAULIC SYSTEM OVERHEAT INDICATION ALSO.  FOUND LANDING GEAR SELECTOR VLV BYPASSING.  ALSO, ACMP AND EDPCASE RETURN FILTERS WITH DEBRIS.  REPLACED ACMP, EDP AND ALL ASSOCIATED FILTERS.
